# SDR FDEA200812235265

- Difficulty date: December 23, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N428FE
- Make and model: Airbus A310-203
- Aircraft serial: 248
- Aircraft time: 38,333 hours, 25,791 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Bearing
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON THRUST SIDE LOAD FITTING BEARING IS EMITTING RUST ON THE TOP AND BOTTOM SIDES.  CLEANED AREA IAW AMM 51-78-00-7.  REMOVED AND REPLACED NR 1 PYLON SPIGOT P/N IAW DWG 22A57150065.
